Kalle Leppälä

EXPLICIT LOWER BOUNDS FOR LINEAR FORMS

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

Original languageEnglish
JournalMathematics of Computation
Volume85
Issue number302
Pages (from-to)2995-3008
Number of pages14
ISSN0025-5718
DOIs
Publication statusPublished - Nov 2016

    Research areas

  • IRRATIONALITY MEASURE, LOGARITHMS, NUMBERS, PI

See relations at Aarhus University Citationformats

ID: 110515936